MathSciNet Relay Station
MathSciNet bibliographic data
MR2557499 (2010j:76038) 76D05 (35Q30 65N30)
Chidyagwai, Prince; Rivière, Béatrice On the solution of the coupled Navier-Stokes and Darcy equations. Comput. Methods Appl. Mech. Engrg. 198 (2009), no. 47-48, 3806–3820.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement